PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
微信服务号二维码
以下是对 APPL MATH OPT 杂志介绍 收藏
缩写名/全名
APPL MATH OPT
APPLIED MATHEMATICS AND OPTIMIZATION
ISSN号 0095-4616
研究方向 数学-应用数学
影响因子 2015:1.366, 2016:1.236, 2017:1.175, 2018:1.895, 2019:2.369,
出版国家 GERMANY
出版周期 Bimonthly
年文章数 55
出版年份 1974
是否OA No
审稿周期(仅供参考) >12周,或约稿
录用比例 容易
投稿链接
投稿官网 http://www.springer.com/mathematics/journal/245
h-index 39
CiteScore
CiteScoreSJRSNIPCiteScore排名
1.570.8991.193
学科分区排名
大类:Mathematics
小类:Control and Optimization
Q235 / 92
大类:Mathematics
小类:Applied Mathematics
Q2147 / 460

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0095-4616%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 2区2区4区
MATHEMATICS, APPLIED
应用数学
2区2区3区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 2区2区3区
MATHEMATICS, APPLIED
应用数学
3区3区2区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.Generalized Penalty Method for Elliptic Variational–Hemivariational Inequalities

Author: Yi-bin Xiao, Mircea Sofonea
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2019, Vol., , DOI:10.1007/s00245-019-09563-4
    DOI
2.Long-Time Dynamics and Optimal Control of a Diffuse Interface Model for Tumor Growth

Author: Cecilia Cavaterra, Elisabetta Rocca, Hao Wu
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2019, Vol., , DOI:10.1007/s00245-019-09562-5
    DOI
3.On the Observability of Time Discrete Integro-differential Systems

Author: Da Xu
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2019, Vol., , DOI:10.1007/s00245-019-09556-3
    DOI
4.Optimal Distributed Control of a Cahn–Hilliard–Darcy System with Mass Sources

Author: Jürgen Sprekels, Hao Wu
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2019, Vol., , DOI:10.1007/s00245-019-09555-4
    DOI
5.Effective Filtering Analysis for Non-Gaussian Dynamic Systems

Author: Yanjie Zhang, Huijie Qiao, Jinqiao Duan
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2019, Vol., , DOI:10.1007/s00245-018-9552-3
    DOI
6.Dynamic Programming Principle and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations for Stochastic Recursive Control Problem with Non-Lipschitz Generator

Author: Yu Zhuo, Yuchao Dong, Jiangyan Pu
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2019, Vol., , DOI:10.1007/s00245-018-9551-4
    DOI
7.Optimal Control Problem for the Cahn–Hilliard/Allen–Cahn Equation with State Constraint

Author: Xiaoli Zhang, Huilai Li, Changchun Liu
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2018, Vol., , DOI:10.1007/s00245-018-9546-1
    DOI
8.Continuous Dependence and Optimal Control for a Class of Variational–Hemivariational Inequalities

Author: Caijing Jiang, Biao Zeng
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2018, Vol., , DOI:10.1007/s00245-018-9543-4
    DOI
9.Mean–Variance Asset–Liability Management Problem Under Non-Markovian Regime-Switching Models

Author: Yang Shen, Jiaqin Wei, Qian Zhao
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2018, Vol., , DOI:10.1007/s00245-018-9523-8
    DOI
10.Kernel-Correlated Lévy Field Driven Forward Rate and Application to Derivative Pricing

Author: Lijun Bo, Yongjin Wang, Xuewei Yang
Journal: APPLIED MATHEMATICS AND OPTIMIZATION, 2013, Vol.68, 21-41, DOI:10.1007/s00245-013-9196-2
    DOI
同类著名期刊名称 h-index CiteScore
SIAM REVIEW1026.41
APPLIED MATHEMATICS LETTERS803.23
APPLIED MATHEMATICS AND COMPUTATION1253.00
STUDIES IN APPLIED MATHEMATICS372.37
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES673.71
SIAM JOURNAL ON NUMERICAL ANALYSIS1092.69
Applied and Computational Mathematics131.03
IMA JOURNAL OF NUMERICAL ANALYSIS542.18
SIAM JOURNAL ON OPTIMIZATION1073.85
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS501.64
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION231552
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS116842
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS108499
Communications in Nonlinear Science and Numerical Simulation102430
APPLIED MATHEMATICS LETTERS102052
COMPUTERS & MATHEMATICS WITH APPLICATIONS98846
MATHEMATICAL METHODS IN THE APPLIED SCIENCES81874
JOURNAL OF DIFFERENTIAL EQUATIONS65388
DISCRETE DYNAMICS IN NATURE AND SOCIETY60694
ADVANCES IN MATHEMATICS60560